# SDR FDEA201703180951

- Difficulty date: March 18, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 63,862 hours, 21,646 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53773651212
- Condition: Corroded
- Location: Frame 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOORBEAM CORRODED AT  FRAME 27 NEAR THE RT TRANSITION PANEL.  REMOVED CORROSION IAW SRM 51-74-10, NO DAMAGE LIMITS FOUND, FABRICATED TWO  REPAIR ANGLES IAW SRM 53-10-15.  REPAIRED THE FLOORBEAM IAW SRM 53-10-15, FIG 207.  MAJOR REPAIR.
